Chia Nan University of Pharmacy & Science Institutional Repository:Item 310902800/22677
English  |  正體中文  |  简体中文  |  Items with full text/Total items : 17744/20032 (89%)
Visitors : 7238602      Online Users : 327
RC Version 7.0 © Powered By DSPACE, MIT. Enhanced by NTU Library IR team.
Scope Tips:
  • please add "double quotation mark" for query phrases to get precise results
  • please goto advance search for comprehansive author search
  • Adv. Search
    HomeLoginUploadHelpAboutAdminister Goto mobile version
    Please use this identifier to cite or link to this item: http://ir.cnu.edu.tw/handle/310902800/22677


    Title: Prediction Intervals for an Ordered Observation from Weibull Distribution Based on Censored Samples
    Authors: Hai-Lin Lu
    Tsong-Huey Wu
    Hai-Wen Lu
    Contributors: 資訊管理學系
    醫務管理系
    Date: 2009-08
    Issue Date: 2010-04-13 22:18:47 (UTC+8)
    Abstract: In this article, we provide some suitable pivotal quantities for constructing prediction intervals for the jth future ordered observation from the two-parameter Weibull distribution based on censored samples. Our method is more general in the sense that it can be applied to any data scheme. We present a simulation of our method to analyze its performance. Two illustrative examples are also included. For further study, our method is easily applied to other location and scale family distributions.
    Relation: Communications in Statistics - Simulation and Computation 38(2):p.288-307
    Appears in Collections:[Dept. of Information Management] Periodical Articles
    [Dept. of Hospital and Health (including master's program)] Periodical Articles

    Files in This Item:

    File Description SizeFormat
    LHL2009.pdf117KbAdobe PDF777View/Open


    All items in CNU IR are protected by copyright, with all rights reserved.


    DSpace Software Copyright © 2002-2004  MIT &  Hewlett-Packard  /   Enhanced by   NTU Library IR team Copyright ©   - Feedback